10 doctors weighed in:

How do I treat vitamin B6 toxicity?

10 doctors weighed in
Dr. Seth Zeidman
Neurosurgery
5 doctors agree

In brief: Discontinue B6

High doses of vitamin b6 can, over time, be toxic, and may result in nerve damage or numbness and tingling in the extremities that may eventually be irreversible.
You should discontinue use of supplemental b6 if any unusual numbness develops in the body.

In brief: Discontinue B6

High doses of vitamin b6 can, over time, be toxic, and may result in nerve damage or numbness and tingling in the extremities that may eventually be irreversible.
You should discontinue use of supplemental b6 if any unusual numbness develops in the body.
Dr. Seth Zeidman
Dr. Seth Zeidman
Thank
Dr. Bryan Levey
Pediatrics
3 doctors agree

In brief: Stop taking extra b6

It is extremely difficult to develop b6 toxicity from food.
If someone is genuinely toxic from too much b6, the simple answer is to stop the supplements. B6 is water soluble, so the excess should quickly and easily be removed by the body.

In brief: Stop taking extra b6

It is extremely difficult to develop b6 toxicity from food.
If someone is genuinely toxic from too much b6, the simple answer is to stop the supplements. B6 is water soluble, so the excess should quickly and easily be removed by the body.
Dr. Bryan Levey
Dr. Bryan Levey
Thank
Read more answers from doctors